Synchronization criteria for coupled stochastic neural networks with time-varying delays and leakage delay

Title
Synchronization criteria for coupled stochastic neural networks with time-varying delays and leakage delay
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]M.J. Park[M.J. Park]
Keywords
DEPENDENT STABILITY; COMPLEX NETWORKS; NEUTRAL TYPE; SYSTEMS; INEQUALITY; TERM
Issue Date
201206
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.349, no.5, pp.1699 - 1720
Abstract
This paper proposes new delay-dependent synchronization criteria for coupled stochastic neural networks with time-varying delays and leakage delay. By constructing a suitable Lyapunov-Krasovskii's functional and utilizing Finsler's lemma, novel synchronization criteria for the networks are established in terms of linear matrix inequalities (LMIs) which can be easily solved by using the LMI toolbox in MATLAB. Three numerical examples are given to illustrate the effectiveness of the proposed methods. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/28026http://dx.doi.org/10.1016/j.jfranklin.2012.02.002
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE